# SDR HALA2011010200007

- Difficulty date: January 2, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 653 hours, 121 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - INTERMITTENT FUEL T-TANK TRANSFER FAULT ECAM MESSAGE WTH ASSOCIATED MASTER CAUTION WARNINGS (3TIMES).  PERFORMED BITE TEST OF FCMCS IAW TSM 28-46-000210-890.  COULD NOT DUPLICATE MSG, OPS CHECK GOOD. MC NOTIFED OK. FOR SERVICE.
